About Stefan's definition of a foliation with singularities : a reduction of the axioms
Bulletin de la Société Mathématique de France, Tome 118 (1990) no. 4, p. 391-394
@article{BSMF_1990__118_4_391_0,
     author = {Kubarski, Jan},
     title = {About Stefan's definition of a foliation with singularities : a reduction of the axioms},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {118},
     number = {4},
     year = {1990},
     pages = {391-394},
     doi = {10.24033/bsmf.2152},
     zbl = {0724.57021},
     mrnumber = {92j:58080},
     language = {en},
     url = {http://http://www.numdam.org/item/BSMF_1990__118_4_391_0}
}
Kubarski, Jan. About Stefan's definition of a foliation with singularities : a reduction of the axioms. Bulletin de la Société Mathématique de France, Tome 118 (1990) no. 4, pp. 391-394. doi : 10.24033/bsmf.2152. http://www.numdam.org/item/BSMF_1990__118_4_391_0/

[1] Chevalley (C.). - Theory of Lie groups. - Princeton University Press, 1946. | Zbl 0063.00842

[2] Helgason (S.). - Differential Geometry and symmetric spaces. - New York and London, Academic Press, 1962. | MR 26 #2986 | Zbl 0111.18101

[3] Pradines (J.). - Graph and holonomy of singular foliations. - Preprint, Santiago de Compostela, September 1984.

[4] Stefan (P.). - Accessible sets, orbits, and foliations with singularities, Proc. London Math. Soc., t. 29, 1974, p. 699-713. | MR 50 #14837 | Zbl 0342.57015